MAUDE Adverse Event Report: AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS

AMO PUERTO RICO MFG. INC. TECNIS IOL; INTRAOCULAR LENS
Model Number ZCB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Corneal Clouding/Hazing (1878)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional information: age, date of birth, patient weight, ethnicity, and race: unknown as information was not provided.Date of event: unknown, the best estimate date is between 03-nov-2020 and 07-jun-2021.Date explanted: not applicable as the iol remains implanted in the patient's ocular sinister (left eye).It was indicated that the iol is not being returned for evaluation as it remains implanted in the patients os therefore, a failure analysis of the complaint device cannot be completed.A review of the device/lot history record and historical data analysis for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch report will be filed.(b)(4).All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported the intraocular lens (iol) was implanted in the patient's ocular sinister (left eye).During follow-up appointment patient was informed that it was cloudy in there and the doctor wants to do a laser (yttrium aluminum garnet - yag) procedure to produce a hole in her lens to clear up her vision.Through follow-up additional information was received clarifying reported cloudy as the membrane (corneal opacity) had to be zapped; there was no mention of membrane inflammation.Yag procedure was performed (b)(6) 2021 and no medication was given to the but the patient was instructed not to rub her eyes.Next follow-up appointment is scheduled for (b)(6) 2021.No further information is available.
 
Additional Manufacturer Narrative
Corrected data: in further review of the file, it was noted that an incorrect date (09-jun-2021) was inadvertently entered in section 'g3 - date received by manufacturer' of the initial mdr report.The correct date which should have been entered is '23-jun-2021' which is the date that the follow-up information regarding yag procedure was received; therefore, the information has been corrected in this supplemental mdr report.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
TECNIS IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
AMO PUERTO RICO MFG. INC.
road 402 north, anasco ind. pk
anasco PR 00610
MDR Report Key12140806
Report Number2648035-2021-08061
Device Sequence Number4259353
Product Code HQL
UDI-Device Identifier05050474531703
UDI-Public(01)05050474531703(17)231227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date12/27/2023
Device Model NumberZCB00
Device Catalogue NumberZCB0000195
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 06/09/2021
Supplement Date Received by Manufacturer08/26/2021
Initial Report FDA Received Date07/09/2021
Supplement Report FDA Received Date09/22/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;